Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Differentiable inequalities and the theory of convex bodies


Author: E. R. Lorch
Journal: Trans. Amer. Math. Soc. 71 (1951), 243-266
MSC: Primary 52.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0052804-9
MathSciNet review: 0052804
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52.0X

Retrieve articles in all journals with MSC: 52.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0052804-9
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society